MathSciNet Relay Station
MathSciNet bibliographic data
MR552263 12B40 (10Gxx 12H25)
Boyarsky, Maurizio $p$-adic gamma functions and Dwork cohomology. Trans. Amer. Math. Soc. 257 (1980), no. 2, 359–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement